Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does your arm hurt after getting a flu shot?

I got a flu/phenuomia shot in the same arm today.The shot itself didn't hurt at all.Then hours later my arm is killing me!Wondering what's causing the pain?

Answer Question
 
countingsparows

Asked by countingsparows at 6:08 PM on Oct. 15, 2008 in Health

Level 8 (224 Credits)
Answers (2)
  • Flu and Pnuemonia shots are both given into a muscle. Site pain is a common side effect from any injection. Is the site bright red? Is it HOT to touch(it will be a little warmer than the area around)? If either of those is happening you need to call you Dr. Otherwise take Motrin or tylenol, get that arm moving. Warm, moist packs may help too.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 6:13 PM on Oct. 15, 2008

  • pain in your arm is a top side affect! My mom is a nurse and said the same thing as the pharmacist that gave her the shot, your arm should/might be sore for a day or two.
    Reesesmom123

    Answer by Reesesmom123 at 12:23 AM on Oct. 21, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN